# SDR SWAA2019031430659

- Difficulty date: February 21, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT SHIELD CORRODED BETWEEN BS 493 TO BS 500A, RBL 25.  R&R SHIELD PER DWG & SRM.
